# SDR AALA202410169331

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 29,660 hours, 12,173 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459
- Part serial: 19B1555
- Condition: Failed
- Location: Apu
- Part time: 8,710 hours, 4,068 cycles
- Component: Apu, Honeywell
- Component part number: 38007021
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER BOARDING WHILE ON APU POWER THE APU GENERATOR KICKED OFF AND ENTIRE PLANE HAD OVERWHELMING SMOKE ODOR SMELL. **SUPPLEMENTAL REPORT FOR (AALA202410159331): REMOVED AND REPLACED APU GENERATOR. OPERTIONAL AND LEAK CHECK GOOD. PER AMM 49-41-21**(CLOSED).
